화학공학소재연구정보센터
Automatica, Vol.46, No.2, 475-478, 2010
Modified criterion for global asymptotic stability of fixed-point state-space digital filters using two's complement arithmetic
A criterion for the global asymptotic stability of fixed-point state-space digital filters using two's complement arithmetic is presented. The criterion is a modified form of a well-known criterion due to Mills, Mullis, and Roberts. The criterion is in the form of linear matrix inequality and, hence, computationally tractable. An example shows the effectiveness of the modified criterion. (C) 2009 Elsevier Ltd. All rights reserved.